# SDR SWAA2021052103803

- Difficulty date: July 26, 2020
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N8647A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42528
- Aircraft time: 21,036 hours, 9,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP AFT BULKHEAD WALL; LOWER TRANSITION ANGLE CORRODED STA 500I; FROM LBL 25 - RBL 25. / UPON FURTHER EVALUVATION; CORROSION ON LOWER 'L' ANGLE AT STA 500I IS OUT OF LIMITS PER SRM 53-00-53-1A-2. REMOVED AND INSTALLED NEW L ANGLE AT STA 500I LBL 25 - RBL 25 PER SRM 51-40-02.POS 500 I TAG P/N OFF 143A9485-37/ON S/N OFF/ON N/A
